Pacific Journal of Mathematics

The amalgamation property in equational classes of modular lattices.

G. Grätzer, B. Jónsson, and H. Lakser

Article information

Source
Pacific J. Math., Volume 45, Number 2 (1973), 507-524.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102947531

Mathematical Reviews number (MathSciNet)
MR0366768

Zentralblatt MATH identifier
0264.06007

Subjects
Primary: 06A30

Citation

Grätzer, G.; Jónsson, B.; Lakser, H. The amalgamation property in equational classes of modular lattices. Pacific J. Math. 45 (1973), no. 2, 507--524. https://projecteuclid.org/euclid.pjm/1102947531


Export citation

References

  • [1] R. P. Dilworth and M. Hall, The imbedding problem for modular lattices, Ann. of Math., 45 (1944), 450-456.
  • [2] E. Fried, The amalgamation class of certain classes of protective geometries, to appear.
  • [3] E. Fried, G. Gratzer, and H. Lakser, Amalgamation and weak injectives in the equational class of modular lattices Mn, to appear. 4.0. Frink, Complemented modular lattices and protective spaces of infinite dimen- sion, Trans. Amer. Math. Soc, 60 (1946), 452-467.
  • [5] G. Gratzer, Lattice Theory: FirstConcepts and DistributiveLattices, W. H. Freeman, San Francisco, Calif., 1971.
  • [6] G. Gratzer and H. Lakser, The structureof pseudocomplementeddistributive lattices. II: Congruence extension and amalgamation, Trans. Amer. Math. Soc, 156 (1971), 343-358.
  • [7] G. Gratzer and H. Lakser,Modular lattices and the amalgamation preperty,Notices Amer. Math, Soc, 18 (1971), 618.
  • [8] B. Jnsson, Extensions of Relational Structures.Theory of Models, Proc 1963Int. Symp. Berkeley, North-Holland, 1965.
  • [9] B. Jnsson,Modular lattices and Desargues'Theorem, Math. Scand., 2 (1954), 295- 314.
  • [10] B. Jnsson, Algebras whose congruence lattices are distributive, Math. Scand., 21 (1967), 110-121.
  • [11] B. Jnsson,The amalgamation propertyin varieties of modular lattices, Notices Amer. Math. Soc, 18 (1971), 400.
  • [12] B. Jnsson and G. S. Monk, Representations of primaryArguesianlattices, Pacific. J. Math., 29 (1969), 95-140.